Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Irreducible representations of the $ C\sp{\ast} $-algebra generated by a quasinormal operator

Author: John W. Bunce
Journal: Trans. Amer. Math. Soc. 183 (1973), 487-494
MSC: Primary 47B20; Secondary 46L05
MathSciNet review: 0326461
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For A a quasinormal operator on Hilbert space, we determine the irreducible representations of $ {C^ \ast }(A)$, the $ {C^ \ast }$-algebra generated by A and the identity. We also explicitly describe the topology on the space of unitary equivalence classes of irreducible representations of $ {C^ \ast }(A)$ and calculate the regularized transform of $ {C^ \ast }(A)$, thus exhibiting an isomorphic copy of $ {C^ \ast }(A)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B20, 46L05

Retrieve articles in all journals with MSC: 47B20, 46L05

Additional Information

PII: S 0002-9947(1973)0326461-2
Keywords: Irreducible representation, spectrum, quasinormal operator, Hausdorff compactification, regularized transform
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia